×

Found 1,720 Documents (Results 1–100)

100
MathJax

Homogeneous measures and positive Alexandrov curvature. (English. Russian original) Zbl 1477.60015

J. Math. Sci., New York 257, No. 5, 652-661 (2021); translation from Probl. Mat. Anal. 111, 91-98 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Properties of topological measures on classes of subspaces of an inner product space. (English. Russian original) Zbl 1480.46059

Proc. Steklov Inst. Math. 313, 228-235 (2021); translation from Tr. Mat. Inst. Steklova 313, 245-252 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Anti-Fubini and pseudo-Fubini functions. (English) Zbl 1482.46023

MSC:  46B87 28A35 46E30
PDF BibTeX XML Cite
Full Text: DOI

Constructions I. Selected constructions of theoretical mathematics – topologies, measures and the Lebesgue integral. (Konstrukcje I. Wybrane konstrukcje matematyki teoretycznej – topologie, miary i całka Lebesgue’a.) (Polish) Zbl 1460.28001

Łódź: Politechnika Łódzka (ISBN 978-83-66287-63-1/pbk). ii, 169 p. (2020).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software